Antidepressants (SSRIs, SNRIs, MAOs, TCAs, TeCAs)

Discussion in 'Treatments' started by Pat, May 10, 2012.

    1. PeanutButter

      PeanutButter Member

      Tinnitus Since:
      March 2021
      Cause of Tinnitus:
      Pristiq (desvenlafaxine)
      That terrible drug gave me tinnitus after I took 50 mg for 24 days. I immediately stopped taking it because I hated it in the first place, and didn't like my head buzzing.

      Now 7 MONTHS OFF I still have tinnitus and it has not changed, I am worried it is permanent, and I cannot deal with it for the rest of my life. I get headaches everyday because of stress and anxiety, and I'm sure that drug killed a lot of brain cells, including the inner ear hair cells, which is probably why I HAVE TINNITUS FOR 7 MONTHS.

      God please, why did I take that drug, It ruined my life, I hate tinnitus.
       
      • Hug Hug x 2
Loading...

Share This Page